# SDR 95ZZZX5840

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333CA
- Make and model: Gulstm 690A
- Aircraft serial: 11136
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 5630308
- Condition: Cracked
- Location: Lt Fwd Inbd
- Part time: 3,905 hours
- Component: Goodyear, BTC67
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN PILOT ARRIVED AT HANGAR FOR A FLIGHT, HE NOTICED A STEADY STREAM OF FUEL COMING FROM A COUPLE OF DRAIN HOLES IN THE BOTTOM OF THE LT WING INBOARD OF THE ENGINE NACELLE.  PILOT REPORTED HE HAD FILLED TANKS THE NIGHT BEFORE.  A/C TURNED OVER TO MAINTENANCE.  REMOVED THE FRONT 2 CELLS INBOARD OF THE ENGINE.  FOUND ONE CELL WITH A CRACK IN THE NIPPLE FOR THE VENT INTERCONNECT.  REPLACED CELL WITH NEW.  NO LEAKS NOTED.  THIS CELL WAS ORIGINAL WHEN THE A/C WAS MANUFACTURED.  THESE CELLS HAVE TO BE REMOVED TO PERFORM AD94-04-14 (SPAR INSP) WHICH WAS ACCOMPLISHED 24 MONTHS PRIOR.  SUBMITTER STATED REMOVAL AND INSTALLATION OF THESE CELLS EVERY 3 YEARS INCREASES THE CHANCE OF THESE PROBLEMS.
